Thread: Biotin
View Single Post
Old July 6th, 2007, 07:16 PM   #7
Carolyn
Aphrodite
The Beauty Bottle Administrator
The Beauty Bottle Administrator
The Beauty Bottle Administrator
 
Carolyn's Avatar
 
Join Date: May 2006
Posts: 1,010
Default

Quote:
Originally Posted by justgreen
I've been reading that a loss in Biotin (when you stopped) can cause skin rashes . Could that possibly be why you are having these episodes?

I'm getting ready to up my dosage to 4000 mcgs as soon as I need a new bottle.
I think my rash started with my watch band scratching my arm. I don't know why the area around it got so itchy. It's totally weird. The timeline as best I can remember is sometime last fall or winter I ran out of Biotin and neglected to replace it. Silly on my part since Biotin is relatively inexpensive. I started taking it again sometime in the early spring. I think my rash started about 6-7 weeks ago so that would be about mid May. I'm sure I had been taking the biotin again for a couple of months by mid May. The rash is fairly localized and hasn't spread. When I've had a reaction to a bug bite, I had a rash and red welts all over and I do mean ALL OVER So I supposed it certainly could be possible. I think my expensive ointment is starting to work. I'm giving it until the end of this coming week and then I'll call the dermatologist. I'm just wierd
__________________
[COLOR=Sienna][B]Hair Products: [COLOR=MediumTurquoise]Aveda, Kiehls, Garnier, and old formula White Rain for CO

[COLOR=Purple]Make up Products: [COLOR=Magenta]MAC, Benefit, Too Faced, and Bare Escentuals

[/COLOR][/COLOR][/COLOR][/B][COLOR=MediumTurquoise][COLOR=Purple][COLOR=Magenta][B][COLOR=DarkSlateBlue][SIZE=4][FONT=Georgia][I]Proud Product Ho :kiss: [/I][/FONT][/SIZE][/COLOR][/B]
[/COLOR][/COLOR][/COLOR][/COLOR]
Carolyn is offline   Reply With Quote